Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 128, NWS Columbia, SC

June 3, 2011Fairfield County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jun 3, 2011, 6:03 AM EDT for Fairfield County, South Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2011, 6:03 AM EDT (10:03 UTC)
Expired
Jun 3, 2011, 6:45 AM EDT
In force
42 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

County Fairfield County, SC

The radar

The Columbia radar (KCAE), 55 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 10.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2011-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3829 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2011-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3829 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WUUS52 KCAE 031003
SVRCAE
SCC039-031045-
/O.NEW.KCAE.SV.W.0128.110603T1003Z-110603T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
603 AM EDT FRI JUN 3 2011

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAIRFIELD COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 645 AM EDT

* AT 601 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES WEST OF WINNSBORO...AND MOVING SOUTHEAST AT 5 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE WINNSBORO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

&&

LAT...LON 3448 8093 3422 8117 3440 8140 3443 8141
      3449 8142 3456 8133
TIME...MOT...LOC 1003Z 297DEG 5KT 3444 8131

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 4:21 AM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 3, 4:21 AM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
421 AM EDT FRI JUN 3 2011

.SYNOPSIS...
THE COMBINATION OF A SLOWLY DISSIPATING COLD
FRONT...WEAK UPPER LEVEL ENERGY...AND MODERATE INSTABILITY WILL
SUPPORT ISOLATED TO SCATTERED THUNDERSTORMS TODAY. THE UPPER LEVEL
RIDGE WILL BEGIN TO BUILD BACK INTO THE REGION THIS WEEKEND...WHICH
WILL HELP TO SUPPRESS THUNDERSTORMS. TEMPERATURES SHOULD REMAIN
ABOVE NORMAL FOR MUCH OF THE FORECASTING PERIOD.

&&

.NEAR TERM /TODAY/...
THIS MORNING THE AREA MAY SEE SOME PATCHY MORNING FOG
DEVELOPMENT...ESPECIALLY IN AREAS THAT HAVE RECEIVED SOME RAINFALL
THE PAST 12 HOURS. MORNING TEMPS SHOULD BE AROUND 70 DEGREES.

THE REMAINS OF A DISSIPATING COOL FRONT...AND NUMEROUS LOW-LEVEL
OUTFLOW BOUNDARIES ACROSS THE AREA...WILL GIVE AREAS OF
CONVERGENCE TO MUCH OF CENTRAL AND SOUTHERN COUNTIES. MODERATE
INSTABILITY WILL EXIST ACROSS THE REGION...AND WITH WEAK SHORT
WAVE ENERGY STILL ROTATING AROUND THE PERIPHERY OF THE UPPER LEVEL
RIDGE...THE REGION SHOULD ONCE AGAIN SEE ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS THROUGH THE DAY. BEST CHANCE APPEARS TO
BE FROM CENTRAL COUNTIES WESTWARD. WILL INCLUDE AT LEAST A 20-30
PERCENT POP FOR NOW. ALTHOUGH NOT AS HOT AS THE PAST FEW DAYS...AFTERNOON
TEMPS WILL STILL BE IN THE LOW TO MID 90S.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
FRONT WILL REMAIN NEARLY STATIONARY NEAR THE NORTHERN PART OF OUR
FA FRIDAY...OR PERHAPS PUSH SOUTH A LITTLE. MODELS INDICATE UPPER
HIGH CENTERED TO OUR WEST...WITH SIGNIFICANT SHORTWAVE ENERGY
ROTATING SOUTH INTO OUR REGION AGAIN TONIGHT. ANY SHOWERS OR
STORMS THAT DEVELOP LATE THIS AFTERNOON SHOULD BE ABLE TO LINGER
INTO THE EVENING AND OVERNIGHT HOURS.

UPPER ENERGY WILL PUSH TO OUR SOUTH SATURDAY...AND UPPER HIGH WILL
BUILD TO THE EAST FOR A DAY. ATMOSPHERE ALSO APPEARS TO BE A LITTLE
DRIER. SO POPS WILL BE REMOVED SATURDAY.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
ON SUNDAY AND MONDAY...THE UPPER HIGH WILL RETREAT A LITTLE TO THE
WEST WHILE UPPER ENERGY SHIFTS DOWN THE EAST COAST AND MID
ATLANTIC...STAYING MAINLY TO OUR N/NE. ATMOSPHERIC MOISTURE APPEARS
TO GRADUALLY PICK BACK UP A TAD...THOUGH FORECAST SOUNDINGS STILL
INDICATE FAIRLY HIGH CONVECTIVE TEMPS AND LFCS. WENT WITH A DRY
FORECAST.

BY MID WEEK...UPPER HIGH BUILDS BACK TO THE EAST A LITTLE...BUT
REMAINING GENERALLY WEAK...IN BETWEEN CLOSED LOWS OVER THE NW
ATLANTIC AND NORTHERN ROCKIES. APPEARANCE OF ONLY SUBTLE FEATURES AT
THE SURFACE THROUGH THE PERIOD.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
THUNDERSTORM ACTIVITY HAS MAINLY MOVED TO THE SOUTH NOW ALTHOUGH NEW
CELLS HAVE DEVELOPED SOUTH OF CAE WITH MORE CELLS IN THE UPSTATE
MOVING S-SE TOWARDS CAE. RUC SHOWING WEAK SHORT WAVE OVER CENTRAL SC
SO CONVECTIVE ACTIVITY MAY PERSIST THROUGH 06Z-07Z THIS MORNING.
WITH RAINFALL EXPECT SOME MVFR VSBYS IN FOG AROUND SUNRISE POSSIBLE
NEAR SUNRISE AND MAYBE SOME IFR VSBYS IN FOG AT NORMALLY LOWER
LOCATIONS LIKE AGS AND OGB. ALSO SOME SCATTERED TO BROKEN STRATUS IS
POSSIBLE NEAR 1 KFT AS NOCTURNAL JET MAY ADVECT SOME STRATUS IN OVER
THE REGION. AFTER 13Z FRIDAY...MAINLY VFR CONDITIONS BUT AFTERNOON
AND EVENING THUNDERSTORMS ARE POSSIBLE AGAIN WITH BRIEF IFR-MVFR
CONDITIONS. STORMS MAY LINGER UNTIL AROUND 03Z SATURDAY.

EXTENDED AVIATION OUTLOOK...NO WIDESPREAD RESTRICTIONS TO AVIATION
EXPECTED. SOME MVFR FOG POSSIBLE EARLY SATURDAY MORNING.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Jun 3, 4:08 AM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
408 AM EDT FRI JUN 3 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-040815-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
408 AM EDT FRI JUN 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR ISOLATED SEVERE THUNDERSTORMS TODAY AND THIS
EVENING. THE MAIN THREATS FROM ANY SEVERE STORMS SHOULD BE STRONG
WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AT SOME POINT THIS AFTERNOON.

In the hours before

Local storm report, Jun 3, 12:07 AM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1207 AM EDT FRI JUN 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     COLUMBIA                34.00N 81.04W
06/02/2011                   RICHLAND           SC   PUBLIC

            TREES DOWN AT THE GOVERNORS MANSION. TREE FELL ON AND
            CRUSHED THE FIRST GENTLEMANS VEHICLE.

&&

CAL
Special weather statement, Jun 3, 12:41 AM EDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1241 AM EDT FRI JUN 3 2011

SCZ027-030530-
LEXINGTON-
1241 AM EDT FRI JUN 3 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEXINGTON...
RICHLAND...AIKEN...CALHOUN AND ORANGEBURG COUNTIES THROUGH 130 AM
EDT...

AT 1239 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR SOUTH CONGAREE...MOVING SOUTH AT 5 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CAYCE...GASTON...OAK GROVE...PINE RIDGE...RED BANK...SOUTH CONGAREE
AND SPRINGDALE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3368 8125 3371 8133 3401 8123 3398 8104
      3393 8102 3382 8103 3375 8105 3374 8103
      3371 8104 3367 8115
TIME...MOT...LOC 0441Z 018DEG 5KT 3391 8114
Special weather statement, Jun 3, 2:34 AM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
234 AM EDT FRI JUN 3 2011

SCZ027-030-030715-
AIKEN-LEXINGTON-
234 AM EDT FRI JUN 3 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEXINGTON AND AIKEN
COUNTIES THROUGH 315 AM EDT...

AT 232 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR GILBERT...MOVING SOUTHEAST AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BATESBURG...GILBERT...PELION...AND WAGENER.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3374 8109 3360 8134 3390 8153 3400 8135
TIME...MOT...LOC 0633Z 326DEG 10KT 3388 8138
Special weather statement, Jun 3, 3:13 AM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
313 AM EDT FRI JUN 3 2011

SCZ026-027-030-030815-
AIKEN-LEXINGTON-SALUDA-
313 AM EDT FRI JUN 3 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF
LEXINGTON...SALUDA...AND AIKEN COUNTIES THROUGH 415 AM
EDT...

AT 310 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF BATESBURG TO RED BANK...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BATESBURG...GASTON...LEESVILLE...LEXINGTON...OAK GROVE...PINE
RIDGE...RED BANK...RIDGE SPRING...SOUTH CONGAREE AND SPRINGDALE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3413 8177 3412 8160 3408 8154 3407 8147
      3408 8145 3406 8140 3406 8139 3409 8140
      3407 8112 3384 8103 3375 8105 3374 8104
      3377 8101 3373 8099 3366 8118 3354 8163
      3378 8170 3381 8166 3383 8171
TIME...MOT...LOC 0713Z 337DEG 12KT 3402 8162 3393 8119
Special weather statement, Jun 3, 4:26 AM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
426 AM EDT FRI JUN 3 2011

SCZ027-028-030915-
LEXINGTON-RICHLAND-
426 AM EDT FRI JUN 3 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEXINGTON AND
RICHLAND COUNTIES THROUGH 515 AM EDT...

AT 424 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR CHAPIN...MOVING SOUTHEAST AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ARCADIA LAKES...COLUMBIA...FOREST ACRES...IRMO...LEXINGTON...OAK
GROVE...RED BANK...SPRINGDALE...ST. ANDREWS...WEST COLUMBIA AND FIVE
POINTS...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3418 8119 3419 8117 3422 8117 3402 8089
      3385 8135 3408 8145 3406 8139 3409 8140
      3412 8143 3414 8142 3417 8139 3418 8136
      3422 8132 3423 8128
TIME...MOT...LOC 0826Z 332DEG 8KT 3413 8128
Special weather statement, Jun 3, 5:15 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
515 AM EDT FRI JUN 3 2011

SCZ020-021-027-028-031000-
FAIRFIELD-LEXINGTON-NEWBERRY-RICHLAND-
515 AM EDT FRI JUN 3 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF
FAIRFIELD...LEXINGTON...NEWBERRY...AND RICHLAND COUNTIES THROUGH 600
AM EDT...

AT 510 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
POMARIA TO LEXINGTON...MOVING SOUTH AT 5 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CAYCE...COLUMBIA...IRMO...LEXINGTON...OAK GROVE...PINE RIDGE...
PROSPERITY...RED BANK...SOUTH CONGAREE...SPRINGDALE...ST. ANDREWS...
WEST COLUMBIA AND FIVE POINTS...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE MURRAY.
YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE
HARBOR. IF YOU ARE CAUGHT IN THE OPEN LAKE WATERS...STAY BELOW
DECK...AND IF POSSIBLE...AWAY FROM UNGROUNDED METAL OBJECTS.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3392 8095 3380 8142 3402 8150 3407 8147
      3408 8152 3446 8166 3448 8156 3445 8153
      3449 8148 3449 8143 3452 8143 3456 8126
      3456 8121
TIME...MOT...LOC 0915Z 346DEG 3KT 3444 8142 3402 8121

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:37 PM EDTSevere Thunderstorm WarningCAEAiken, Calhoun, Lexington, Orangeburg, Richland, Sumter53 min
Jun 2, 9:00 PM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Calhoun, Clarendon, Lexington and 3 more45 min
Jun 2, 9:42 PM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Calhoun, Clarendon, Lexington and 3 more48 min
Jun 2, 10:35 PM EDTSevere Thunderstorm WarningCAEClarendon, Orangeburg40 min
Jun 2, 11:13 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell62 min
Jun 3, 12:41 AM EDTSpecial Weather StatementCAELexington49 min
Jun 3, 2:34 AM EDTSpecial Weather StatementCAELexington41 min
Jun 3, 3:13 AM EDTSpecial Weather StatementCAELexington, Saluda62 min
Jun 3, 3:59 AM EDTSevere Thunderstorm WarningCAEFairfield, Newberry46 min
Jun 3, 4:26 AM EDTSpecial Weather StatementCAELexington49 min
Jun 3, 5:15 AM EDTSpecial Weather StatementCAELexington45 min
Jun 3, 6:48 AM EDTSpecial Weather StatementCAEFairfield42 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.